# SDR ASAA2014081309088

- Difficulty date: August 13, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632035
- Part serial: 2367
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FLAP ON LT WING INBD PHNOLIC STRIP TORN, METAL SKIN CHAFED.  ACFT GROUNDED. REPLACED 3 RUBSTRIPS AND REPAIRED MIDFLAP LT WING OTBD FLAP SLIP IAW SRM 51-70-10-2R-4 TYPE EA 57-50-01185, REV C.
